# SDR AALA202505142571

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 38,311 hours, 15,749 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN FROM INSIDE USING D-RING HANDLE. CENTER STRIKER DOES NOT FULLY RETRACT WHEN HANDLE ROTATED COUNTER-CLOCKWISE. MAINTENANCE REPLACED THE FLIGHT DECK DOOR CENTER LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
